Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 86, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 14, 2017, 2:14 PM CDT for Portage County, Waushara County, Wood County, Wisconsin. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 2:14 PM CDT (19:14 UTC)
- Expired
- Jun 14, 2017, 3:13 PM CDT
- In force
- 59 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 113 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:30 PM CDT | TSTM WND DMG | Richford, WI | BARN REPORTED BLOWN DOWN. TIME ESTIMATED VIA RADAR. |
| Jun 14, 2:38 PM CDT | TSTM WND GST 59 | Wautoma, WI | |
| Jun 14, 2:40 PM CDT | TSTM WND DMG | Mount Morris, WI | TREES DOWN IN CENTRAL WAUSHARA COUNTY. |
| Jun 14, 2:45 PM CDT | TSTM WND GST 55 | Wautoma, WI | |
| Jun 14, 2:50 PM CDT | TSTM WND GST 65 | Wild Rose, WI | |
| Jun 14, 3:00 PM CDT | HAIL 0.5 | Amherst, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
973
WUUS53 KGRB 141914
SVRGRB
WIC097-137-141-142030-
/O.NEW.KGRB.SV.W.0086.170614T1914Z-170614T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
214 PM CDT WED JUN 14 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Eastern Wood County in central Wisconsin...
Portage County in central Wisconsin...
Waushara County in central Wisconsin...
* Until 330 PM CDT.
* At 213 PM CDT, severe thunderstorms were located along a line
extending from near New Rome to 11 miles northeast of Friendship,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stevens Point, Wisconsin Rapids, Wautoma, Redgranite, Randolph,
Whiting, Amherst, Plainfield, Lake Wazeecha and Plover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8960 4425 9010 4468 8998 4468 8923
4425 8923 4424 8912 4398 8905 4398 8960
TIME...MOT...LOC 1913Z 228DEG 26KT 4422 8997 4412 8970
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AK5 follow-up statements
259
WWUS53 KGRB 141937
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
237 PM CDT WED JUN 14 2017
WIC097-137-141-142030-
/O.CON.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Wood WI-Portage WI-Waushara WI-
237 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EASTERN WOOD...PORTAGE AND WAUSHARA COUNTIES...
At 236 PM CDT, severe thunderstorms were located along a line
extending from near Wisconsin Rapids to 7 miles north of Plainfield
to 7 miles northwest of Wautoma, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Wautoma, Redgranite, Randolph,
Whiting, Amherst, Plainfield, Lake Wazeecha and Plover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8959 4425 9010 4468 8998 4468 8923
4425 8923 4424 8912 4398 8905 4398 8960
TIME...MOT...LOC 1936Z 209DEG 26KT 4435 8983 4431 8952 4410 8942
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AK184
WWUS53 KGRB 141946
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
246 PM CDT WED JUN 14 2017
WIC141-141956-
/O.CAN.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Wood WI-
246 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOOD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
central and northeastern Wisconsin.
LAT...LON 4425 8959 4425 8973 4451 8973 4451 8983
4468 8984 4468 8923 4425 8923 4424 8912
4398 8905 4398 8960
TIME...MOT...LOC 1946Z 228DEG 26KT 4439 8977 4435 8946 4414 8936
$$
WIC097-137-142030-
/O.CON.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Portage WI-Waushara WI-
246 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR PORTAGE AND WAUSHARA COUNTIES...
At 246 PM CDT, severe thunderstorms were located along a line
extending from Lake Wazeecha to 9 miles north of Plainfield to 6
miles northwest of Wautoma, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stevens Point, Wautoma, Redgranite, Randolph, Whiting, Amherst,
Plainfield, Lake Wazeecha, Plover and Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8959 4425 8973 4451 8973 4451 8983
4468 8984 4468 8923 4425 8923 4424 8912
4398 8905 4398 8960
TIME...MOT...LOC 1946Z 228DEG 26KT 4439 8977 4435 8946 4414 8936
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AK646
WWUS53 KGRB 141958
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
258 PM CDT WED JUN 14 2017
WIC097-137-142030-
/O.CON.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Portage WI-Waushara WI-
258 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN PORTAGE AND CENTRAL WAUSHARA COUNTIES...
At 257 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Whiting to Hartman Creek State Park
to 6 miles west of Fremont to near Berlin, moving northeast at 50
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wautoma, Redgranite, Amherst, Plainfield, Plover, Silver Lake, Mount
Morris, Saxeville, Wild Rose and Almond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8959 4439 8967 4459 8923 4425 8923
4424 8912 4398 8905 4409 8939
TIME...MOT...LOC 1957Z 247DEG 44KT 4439 8953 4435 8922 4425 8899 4400
8887
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AK132
WWUS53 KGRB 142009
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
309 PM CDT WED JUN 14 2017
WIC137-142018-
/O.CAN.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Waushara WI-
309 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAUSHARA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
central Wisconsin.
LAT...LON 4425 8948 4445 8954 4459 8923 4425 8923
TIME...MOT...LOC 2008Z 228DEG 26KT 4444 8945 4440 8914 4430 8891 4405
8879
$$
WIC097-142030-
/O.CON.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Portage WI-
309 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN PORTAGE COUNTY...
At 308 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Whiting to near Chain O'
Lakes-King to near Fremont to 8 miles southeast of Lake Poygan,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Amherst, Plover, Almond, Amherst Junction, Peru, Blaine, Nelsonville,
Emmons Creek Barrens, Keene and Fancher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8948 4445 8954 4459 8923 4425 8923
TIME...MOT...LOC 2008Z 228DEG 26KT 4444 8945 4440 8914 4430 8891 4405
8879
HAIL...1.00IN
WIND...60MPH
$$
EB749
WWUS53 KGRB 142013
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
313 PM CDT WED JUN 14 2017
WIC097-142022-
/O.CAN.KGRB.SV.W.0086.000000T0000Z-170614T2030Z/
Portage WI-
313 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled. However heavy rain is
still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 800 PM CDT for
central Wisconsin.
LAT...LON 4425 8948 4445 8954 4459 8923 4425 8923
TIME...MOT...LOC 2010Z 228DEG 26KT 4445 8943 4441 8912 4431 8889 4406
8877
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:00 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 14, 1:00 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 100 PM CDT Wed Jun 14 2017 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 246 AM CDT Wed Jun 14 2017 Convective trends and severe weather potential are the main forecast concerns. Have been watching the line of thunderstorms approaching from western WI. Recent observations have shown numerous gusts to 30-40 knots along this line. A gradual decrease in reflectivity and lightning, and warming cloud tops, suggests that the line is weakening as it encounters the upper level ridge and increased capping (+12 C at 700 mb). Meso-models support the weakening trend, and indicate that there may not be much left of the line as it reaches north central WI. However, all meso-models show elevated storms firing over northeast/far eastern WI by 09z, on the edge of the cap where the latest meso-analysis shows MUCAPE of 1000-1500 j/kg. Despite sufficient instability for severe hail, weak deep layer shear and high wet-bulb zero heights of 10.5-11.5 K FT suggest that small hail and heavy downpours will be the primary concerns. After a short lull in the convection during the mid-morning to midday period, a short-wave trof (currently over eastern Nebraska) will swing through the forecast area during the afternoon and early evening. This wave will trigger additional thunderstorms in a moderately unstable air mass (CAPE 1000-2500 J/kg). With sufficient deep layer shear of 25-40 kts, another round of organized severe weather is expected. Damaging winds and large hail will be the main threats, but 0-3 km helicities of around 200, strong low-level CAPE and the presence of the warm frontal boundary support a small tornado threat as well. A cold front will move through the forecast area tonight, continuing the chance of thunderstorms overnight, and possibly into early Thursday morning in far eastern WI. The rest of the day on Thursday looks dry, with decreasing clouds and humidity, and gusty west winds. Temperatures will remain above normal over the region. .LONG TERM...Thursday Night Through Tuesday Issued at 246 AM CDT Wed Jun 14 2017 A 500 mb low currently over the western CONUS should be in Manitoba by 00Z Friday. This will result in a more zonal flow aloft across the Great Lakes until a trough digs into the northern Plains over the weekend. A cooling trend will bring temperatures back closer to normal for the upcoming weekend. Once the upper trough axis passes to the east, flow aloft becomes northwest and at least a couple of days of cooler than normal high temperatures are expected for the early part of the work week. The main chances for showers and storms are expected to be late this week and into the weekend. Once the upper trough axis passes to the east there will be occasional slight chance/low end chance PoPs at most. && .AVIATION...for 18Z TAF Issuance Issued at 1259 PM CDT Wed Jun 14 2017 MVFR ceilings over northern Wisconsin will dissipate this afternoon as a warm front moves north and increasing winds mix out low level moisture. Thunderstorms will move across the area from southwest to northeast during the mid and late afternoon hours accompanied by gusty winds and heavy rain. They should exit the area during the early evening. Additional scattered thunderstorms are possible alter tonight as a weak cold front moves through. IFR ceilings and visibilities are possible late tonight and early Thursday where winds become light and the ground is wet from rain. Good flying weather is expected by noon Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, Jun 14, 3:04 AM CDT, 11 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 304 AM CDT Wed Jun 14 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150815- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 304 AM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a chance of thunderstorms with small hail and heavy downpours early this morning, especially over northeast and east central Wisconsin. There is a slight risk of severe thunderstorms today and tonight, especially during the afternoon and early evening. Damaging winds, large hail, heavy rainfall and flooding, and possibly a tornado or two, may impact the region. Due to several recent bouts of heavy rainfall, the Wisconsin River continues to flow faster than normal with a few locations at or above flood stage. Caution should be used if boating or fishing on the Wisconsin River. Other rivers across the region will also be on the rise along with faster than normal flows for this time of year. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A chance of thunderstorms will return for late this week and the weekend, but severe storms do not appear likely. The Wisconsin River will continue to flow faster than normal due to recent heavy rainfall, with a few locations expected to remain at or above flood stage through at least Thursday. Other rivers across north-central and northeast Wisconsin will be running high as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times today and tonight. LMZ521-522-541>543-150815- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 304 AM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance of thunderstorms with small hail and heavy downpours early this morning. Additional strong to severe thunderstorms are possible later this afternoon and evening. Some of these storms will produce strong winds, hail and heavy rainfall. Patchy dense fog may develop, as a warm and moist air mass flows over the relatively cool waters of Lake Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A chance of thunderstorms will return during the weekend. Kieckbusch/MG
In the hours before
Special weather statement, Jun 14, 8:26 AM CDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
826 AM CDT WED JUN 14 2017
WIZ022-141415-
Door WI-
826 AM CDT WED JUN 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOOR COUNTY UNTIL 915 AM
CDT...
At 826 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from Institute to Egg Harbor to Peninsula State
Park to Ephraim. The thunderstorms were moving to the northeast
at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm. Torential rainfall can be expected with this storm that
may produce street flooding in Institute, Egg Harbor and Ephraim.
Locations impacted include...
Jacksonport, Ephraim, Egg Harbor, Newport State Park, Whitefish Bay,
Baileys Harbor, Sister Bay, Peninsula Center, Fish Creek and
Peninsula State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4516 8697 4501 8710 4488 8716 4481 8726
4497 8735 4524 8719 4530 8713 4530 8691
TIME...MOT...LOC 1322Z 223DEG 23KT 4499 8716
ECKBERGSpecial weather statement, Jun 14, 9:04 AM CDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Green Bay WI
904 AM CDT WED JUN 14 2017
WIZ022-141445-
Door WI-
904 AM CDT WED JUN 14 2017
...STRONG THUNDERSTORM ACROSS NORTHERN DOOR COUNTY...
At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ephraim, or 25 miles northeast of Sturgeon Bay, moving northeast at
30 mph.
Winds in excess of 30 mph will be possible with this storm.
This strong thunderstorm will be near...
Newport State Park around 920 AM CDT.
Other locations impacted by this storm include Baileys Harbor, Fish
Creek, Peninsula State Park, Sister Bay, Rowleys Bay and Ellison Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4524 8690 4519 8692 4516 8697 4510 8695
4501 8709 4513 8725 4533 8707 4534 8706
4527 8688
TIME...MOT...LOC 1403Z 226DEG 25KT 4513 8709
ECKBERGSpecial weather statement, Jun 14, 12:44 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1244 PM CDT WED JUN 14 2017
WIZ035-036-045-141900-
Waushara WI-Wood WI-Portage WI-
1244 PM CDT WED JUN 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND WESTERN
WAUSHARA COUNTIES UNTIL 200 PM CDT...
At 1243 PM CDT, Doppler radar was tracking strong thunderstorms
across far southwest Wisconsin. The thunderstorms were moving to the
northeast around 45 mph. These storms will arrive across southern
Wood, southwest Portage and western Waushara counties between 130 PM
and 215 PM CDT. These storms are expected to continue across the
region during the mid afternoon hours.
At this time, these storms are not severe, however conditions are
favorable for the storms to strengthen and become severe. A severe
thunderstorm watch is in effect until 8 pm. Stay tuned to your
favorite media source for the latest statements and possible
warnings on this cluster of thunderstorms.
Locations that my be impacted by these thunderstorms include...
Stevens Point, Wisconsin Rapids, Marshfield, Whiting, Pittsville,
Plainfield, Babcock, Lake Wazeecha, Plover and Stockton.
LAT...LON 4468 9032 4468 8937 4398 8937 4398 8960
4425 8960 4425 9032
TIME...MOT...LOC 1737Z 218DEG 41KT 4414 9134 4369 9067 4289 9081
EckbergSpecial weather statement, Jun 14, 1:58 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
158 PM CDT WED JUN 14 2017
WIZ035-036-045-142015-
Waushara WI-Wood WI-Portage WI-
158 PM CDT WED JUN 14 2017
...STRONG THUNDERSTORMS APPROACHING CENTRAL WISCONSIN...
At 156 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms centered near Friendship, moving northeast at 35 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Whiting, Pittsville, Babcock, Lake
Wazeecha, Plover, Nekoosa, Port Edwards and Biron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 800 PM CDT for
central Wisconsin.
LAT...LON 4451 9031 4450 8941 4398 8959 4425 8960
4425 9032
TIME...MOT...LOC 1856Z 204DEG 23KT 4406 8984
AKLocal storm report, Jun 14, 2:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
201 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TORNADO 5 W KESHENA 44.87N 88.73W
06/14/2017 MENOMINEE WI LAW ENFORCEMENT
BRIEF TOUCHDOWN NEAR HWY VV.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:35 AM CDT | Special Weather Statement | GRB | Vilas | 25 min |
| Jun 14, 5:46 AM CDT | Special Weather Statement | GRB | Kewaunee | 29 min |
| Jun 14, 7:14 AM CDT | River Flood Warning | GRB | Lincoln | 24 hr |
| Jun 14, 7:16 AM CDT | Special Marine Warning | GRB | 119 min | |
| Jun 14, 7:30 AM CDT | Special Weather Statement | GRB | Door | 45 min |
| Jun 14, 8:26 AM CDT | Special Weather Statement | GRB | Door | 49 min |
| Jun 14, 9:04 AM CDT | Special Weather Statement | GRB | Door | 41 min |
| Jun 14, 12:44 PM CDT | Special Weather Statement | GRB | Portage, Wood | 76 min |
| Jun 14, 1:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 67 min |
| Jun 14, 1:45 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 30 min |
| Jun 14, 1:58 PM CDT | Special Weather Statement | GRB | Portage, Wood | 77 min |
| Jun 14, 2:20 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 40 min |
| Jun 14, 2:48 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Waushara | 3 hr |
| Jun 14, 2:52 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 53 min |
| Jun 14, 2:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more | 50 min |
| Jun 14, 3:34 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more | 3 hr |
| Jun 14, 3:45 PM CDT | Tornado Warning | GRB | Brown, Kewaunee, Oconto, Outagamie, Shawano | 34 min |
| Jun 14, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Manitowoc | 60 min |
| Jun 14, 4:09 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 57 min |
| Jun 14, 4:35 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 14, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.